# SDR VJ9800497

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED AREA IN ACCESS PANEL AFT UNDERSIDE AREA NR 1 ENGINE PYLON.  BLENDED CHAFED AREA OUT OF LIMITS IAW SRM 54-10-1.  FABRICATED DOUBLER, DRILLED, DEBURRED, ALODINED, AND PRIMED IAW SRM 51-10-2.  INSTALLED DOULER IAW SRM 51-30-2.
